Ask a doctor

Swelling to the Legs After Vaser Lipo, How Can I Tell if Enough Fat was Removed?

I had vaser lipo on my Kness, hips, inner and outer thighs 7 weeks ago and although I am pleased the middle part of my thigh has increased in size. My kness look brilliant along with my inner thigh but in the middle of them both I have put on over 1 cm and im not sure why. I dont know if all of the fat that was vasered is just sitting there as the Dr didnt remove it all or if I am still swollen? Please help?

Doctor Answers (3)

Vaser and swelling

+1

At seven weeks, you  more than likely have swelling from the procedure. Yo have to give it more time to heal.


Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

Post-VASER swelling

+1

It is not possible to comment on your statements without at leat a set of pre and post-op pictures. 7 weeks is still early and it will take at least 3 months to see reliable results. The most important consideration at this time is to differentiate normal post-operative inflammation and swelling from seroma or other fluid collection which require draingae. I also do not know your level of activity and if you are still wearing your compression guarment. These questions regarding your cosmetic results are best answered by your surgeon.

 

Edwin Ishoo, MD
Brookline Facial Plastic Surgeon
4.5 out of 5 stars 18 reviews

Best to wait until the full results show.

+1

Although you may be able to see some improvement it is best to wait 3-6 months for the full results to show and the swelling to completely subside. Then you will be able to make a more accurate comparison. It will also be helpful to look at the before and after pictures to get a more objective view of the results.

Sofia K. Kirk, MD
Jacksonville Plastic Surgeon
4.5 out of 5 stars 15 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.